# SDR 97FDEA00665

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652713277
- Condition: Cracked
- Location: Bs 559.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0855 WHILE WORKING NR 0630 FOUND STRINGER 26L TO BE CRACKED AT BS 559.5.  WHILE INVESTIGATING CRACK ON S26L BS 559.5, FOUND CORROSION IN MANY AREAS.  CORROSION PENETRATED MATERIAL THICKNESS MORE THAN 10 PERCENT OF AREA OUT OF LIMITS.  PER FED SRM 53-10-1.  REMOVED AND REPLACED STR 26L, BS 480-670 PER FEDEX SRM 51-30-2.
